# SDR DALA2024031903447

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,796 hours, 35,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: INOP EPSU 10WL AT FWD GALLEY AREA. C/A: REMOVED EMERGENCY POWER SUPPLY UNIT 10WL IN UNSERVICEABLE CONDITION P/N: 3214-54-10 S/N: 1395 ON FWD GALLEY AREA AS PER A 320 FAM AMM 33-51-38-000-001-A STEP 3.C AND 4.A (1) THRU 4.A. (4 ) JOB IN PROGRESS. EPSU, W/ BATTER OFF 31-3350-9-0001
